Ghent University Academic Bibliography

Advanced

Survey of the research on intuitionistic fuzzy sets

Mariana Nikolova, Nikolai Nikolov, Chris Cornelis UGent and Glad Deschrijver (2002) Advanced Studies in Contemporary Mathematics. 4(2). p.127-157
abstract
This paper presents the development of the theory of Intuitionistic Fuzzy Sets (IFSs).
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
Advanced Studies in Contemporary Mathematics
Adv. stud. contemp. math.
volume
4
issue
2
pages
127 - 157
ISSN
0884-0016
language
English
UGent publication?
yes
classification
A2
id
161923
handle
http://hdl.handle.net/1854/LU-161923
date created
2004-01-14 13:39:00
date last changed
2016-12-19 15:38:58
@article{161923,
  abstract     = {This paper presents the development of the theory of Intuitionistic Fuzzy Sets (IFSs).},
  author       = {Nikolova, Mariana and Nikolov, Nikolai and Cornelis, Chris and Deschrijver, Glad},
  issn         = {0884-0016},
  journal      = {Advanced Studies in Contemporary Mathematics},
  language     = {eng},
  number       = {2},
  pages        = {127--157},
  title        = {Survey of the research on intuitionistic fuzzy sets},
  volume       = {4},
  year         = {2002},
}

Chicago
Nikolova, Mariana, Nikolai Nikolov, Chris Cornelis, and Glad Deschrijver. 2002. “Survey of the Research on Intuitionistic Fuzzy Sets.” Advanced Studies in Contemporary Mathematics 4 (2): 127–157.
APA
Nikolova, M., Nikolov, N., Cornelis, C., & Deschrijver, G. (2002). Survey of the research on intuitionistic fuzzy sets. Advanced Studies in Contemporary Mathematics, 4(2), 127–157.
Vancouver
1.
Nikolova M, Nikolov N, Cornelis C, Deschrijver G. Survey of the research on intuitionistic fuzzy sets. Advanced Studies in Contemporary Mathematics. 2002;4(2):127–57.
MLA
Nikolova, Mariana, Nikolai Nikolov, Chris Cornelis, et al. “Survey of the Research on Intuitionistic Fuzzy Sets.” Advanced Studies in Contemporary Mathematics 4.2 (2002): 127–157. Print.